# SDR JJBA20251024065

- Difficulty date: August 31, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT OMEGA BEAM GUSSET, BETWEEN FRAMES 59 & 61. REMOVED BAD GUSSET BETWEEN FRAMES 59 & 61 LT SIDE AND INSTALLED NEW GUSSET
